On lower semicontinuity of multiple integrals

Volume 74 / 1997

Agnieszka Kałamajska Colloquium Mathematicum 74 (1997), 71-78 DOI: 10.4064/cm-74-1-71-78


We give a new short proof of the Morrey-Acerbi-Fusco-Marcellini Theorem on lower semicontinuity of the variational functional $\int_{Ω} F(x,u,∇u)dx$. The proofs are based on arguments from the theory of Young measures.


  • Agnieszka Kałamajska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image